# SDR HNAA2025010300014

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 43,787 hours, 39,183 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 50 KNOTS DUE TO SPS ADVANCED AND FLAP LOW SPEED ON EICAS.  FOUND "FLAP FEEDBACK POS FAIL" ON CMC. R&R FPTU IAW AMM 27-53-05. OPS CHECK GOOD. ALSO INSPECTED CANON PLUGS ON FECU, FPTU, AND FLAP SELECTOR LEVER. NO DEFECTS NOTED AT THIS TIME
